# SDR FDEA201810293045

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,869 hours, 37,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5110012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT, FWD WALL LOWER SECTION, FWD OF LT END ATTACHMENT OF LT ROLLER TRAY ALONG STA 1521 HAS CORROSION. REMOVED CORROSION IAW SRM 51-21-01 AND SRM 53-00-01 VOL I. MATERIAL LOSS .100 OUT OF LIMITS IAW SRM 53-00-01 VOL 1. REMOVED AND REPLACED ANGLE (REPAIR) IAW SRM 53-00-01 VOL I AT STA 1521 MAJOR REPAIR.
